# SDR AALA20100408LAX01

- Difficulty date: April 7, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 59,804 hours, 25,176 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B, A

## Discrepancy

LAX - CREW REPORTED AFTER TAKEOFF THE AUTOPILOT AUTOTHROTTLES DISENGAGED AND THE CAPTAINS FLIGHT MANAGEMENT ANNUNCIATOR/ALTIMETER WENT BLANK.  EMERGENCY DECLARED RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CAPTAINS CENTRAL AIR DATA COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
